# SDR AALA202209200117

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A300*
- Aircraft serial: 5422
- Aircraft time: 30,176 hours, 12,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING HANDLE IS LOOSE. MAINTENANCE RE-SECURED ARMING HANDLE ON EMERGENCY EXIT DOOR 3R AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
